Deakin University
Browse

File(s) under permanent embargo

Neuroleptic malignant syndrome: possible induction by olanzapine in a case with relapsing catatonia

Version 2 2024-06-02, 13:16
Version 1 2015-03-18, 11:12
journal contribution
posted on 2024-06-02, 13:16 authored by J Segal, MD Isaacs, Michael BerkMichael Berk
Neuroleptic malignant syndrome is a serious medical condition with a significant mortality risk. Although it is less common with the atypical than the typical agents, it is described in association with clozapine and olanzapine. This report documents a case of possible induction of NMS in a patient with relapsing catatonia.

History

Journal

International journal of psychiatry in clinical practice

Volume

5

Pagination

211-213

Location

England

ISSN

1365-1501

eISSN

1471-1788

Language

eng

Publication classification

CN.1 Other journal article

Issue

3

Publisher

Taylor & Francis